Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 7, Issue 5, Pages 393-412
http://dx.doi.org/10.1155/S1024123X01001703

Robust stability and -estimation for uncertain discrete systems with state-delay

1Faculty of Engineering, Arab Academy for Science and Technology, PO Box 2033 El Horrya, Helliopolis, Cairo, Egypt
2Department of Electrical and Computer Engineering, Kuwait University, Kuwait

Received 1 December 1999; Revised 30 January 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [8 citations]

The following is the list of published articles that have cited the current article.

  • Magdi S. Mahmoud, Mohamed N. Nounou, and Hazem N. Nounou, “Analysis and synthesis of uncertain switched discrete-time systems,” IMA Journal of Mathematical Control and Information, vol. 24, no. 2, pp. 245–257, 2007. View at Publisher · View at Google Scholar
  • M.S. Mahmoud, “Resilient L2-L∞ filtering of polytopic systems with state delays,” IET Control Theory and Applications, vol. 1, no. 1, pp. 141–154, 2007. View at Publisher · View at Google Scholar
  • M. S. Mahmoud, and Y. Xia, “Robust Stability and Stabilization of a Class of Nonlinear Switched Discrete-Time Systems with Time-Varying Delays,” Journal of Optimization Theory and Applications, vol. 143, no. 2, pp. 329–355, 2009. View at Publisher · View at Google Scholar
  • Magdi S. Mahmoud, “Generalized control of switched discrete-time systems with unknown delays,” Applied Mathematics and Computation, vol. 211, no. 1, pp. 33–44, 2009. View at Publisher · View at Google Scholar
  • Magdi S. Mahmoud, Fouad M. Al-Sunni, and Yan Shi, “Switched Discrete-Time Delay Systems: Delay-Dependent Analysis and Synthesis,” Circuits, Systems & Signal Processing, vol. 28, no. 5, pp. 735–761, 2009. View at Publisher · View at Google Scholar
  • Magdi S. Mahmoud, and Yuanqing Xia, “Improved results for non-linear discrete-time systems with time-varying delays,” Ima Journal Of Mathematical Control And Information, vol. 26, no. 4, pp. 467–494, 2009. View at Publisher · View at Google Scholar
  • Magdi S. Mahmoud, “Switched discrete-time systems with time-varying delays: A generalized approach,” Computers & Mathematics with Applications, vol. 57, no. 1, pp. 79–95, 2009. View at Publisher · View at Google Scholar
  • Michael Basin, Santiago Elvira-Ceja, and Edgar N. Sanchez, “Mean-square H∞ filtering for stochastic systems: Application to a 2DOF helicopter,” Signal Processing, vol. 92, no. 3, pp. 801–806, 2012. View at Publisher · View at Google Scholar